# SDR CALA2017040700886

- Difficulty date: April 4, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 48,172 hours, 19,596 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A5301
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB HSS 92.7 HAS CRACKS AT STIFFENERS 2 AND 3.   REPAIRED IAW SRM 55-10-01, REPAIR 11, TABLE 201, AND 202.
